# SDR FDEA2018102973029

- Difficulty date: October 27, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 40,828 hours, 16,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: F53572609200
- Condition: Bent
- Location: Frames 86-87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT BETWEEN FRAMES 86 AND 87, STRINGER 23R, WEB AND STRAP ARE BENT.  FABRICATED THE WEB AND STRAP IAW SRM 53-19-18, AND SRM 51-31-00.  REMOVED AND REPLACED THE WEB AND STRAP IAW SRM 51-40-21. MAJOR REPAIR.
